Loading [MathJax]/jax/output/SVG/config.js
Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Model.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 2010, Volume 22, Number 11, Pages 131–147 (Mi mm3046)  

This article is cited in 9 scientific papers (total in 9 papers)

Nonlinear finite volume method for two-phase flow in porous media

K. D. Nikitin

The Institute of Numerical Mathematics of the Russian Academy of Sciences
References:
Abstract: The new finite volume method with nonlinear two-point flux discretization is being studied. We present an application of the method for two-phase flow model and conduct a comparison study of two approaches to discretization of the diffusive flux: conventional linear and proposed nonlinear two-point stencils. New method shows a number of important advantages over traditional approach, such as very low sensitivity to grid distortions and second order approximation in the case of full anisotropic diffusion tensor.
Keywords: two-phase flow model, finite volume method, two-point flux discretization, unstructured polyhedral mesh.
Received: 04.02.2010
Bibliographic databases:
Document Type: Article
UDC: 517.958+532.546
Language: Russian
Citation: K. D. Nikitin, “Nonlinear finite volume method for two-phase flow in porous media”, Mat. Model., 22:11 (2010), 131–147
Citation in format AMSBIB
\Bibitem{Nik10}
\by K.~D.~Nikitin
\paper Nonlinear finite volume method for two-phase flow in porous media
\jour Mat. Model.
\yr 2010
\vol 22
\issue 11
\pages 131--147
\mathnet{http://mi.mathnet.ru/mm3046}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2810129}
Linking options:
  • https://www.mathnet.ru/eng/mm3046
  • https://www.mathnet.ru/eng/mm/v22/i11/p131
  • This publication is cited in the following 9 articles:
    1. M. I. Ivanov, I. A. Kremer, Yu. M. Laevsky, “A computational model of fluid filtration in fractured porous media”, Num. Anal. Appl., 14:2 (2021), 126–144  mathnet  crossref  crossref  isi
    2. R. M. Yanbarisov, “Parallelnyi metod vlozhennykh diskretnykh treschin dlya modelirovaniya techenii v treschinovatykh poristykh sredakh”, Kompyuternye issledovaniya i modelirovanie, 13:4 (2021), 735–745  mathnet  crossref
    3. M. I. Ivanov, I. A. Kremer, Yu. M. Laevskii, “Ob odnoi protivopotokovoi skheme resheniya zadachi filtratsii”, Sib. elektron. matem. izv., 16 (2019), 757–776  mathnet  crossref
    4. M. I. Ivanov, I. A. Kremer, Yu. M. Laevskii, “O modelirovanii skvazhin v zadachakh filtratsii”, Sib. elektron. matem. izv., 16 (2019), 1868–1884  mathnet  crossref
    5. A. B. Mazo, K. A. Potashev, “Absolute permeability upscaling for super element model of petroleum reservoir”, Math. Models Comput. Simul., 10:1 (2018), 26–35  mathnet  crossref  elib
    6. V. I. Vasil'ev, M. V. Vasil'eva, Yu. M. Laevskii, T. S. Timofeeva, “Numerical simulation of two-phase fluid filtration in heterogeneous media”, J. Appl. Industr. Math., 11:2 (2017), 289–295  mathnet  crossref  crossref  elib
    7. A. B. Mazo, K. A. Potashev, E. I. Kalinin, D. V. Bulygin, “Modelirovanie razrabotki neftyanykh mestorozhdenii metodom superelementov”, Matem. modelirovanie, 25:8 (2013), 51–64  mathnet  mathscinet
    8. Khasanov I.Yu., Gurzhii S.A., Ilyasov U.R., Mugafarov M.F., Mukhametshin S.M., “K voprosu smesheniya uglevodorodnogo kondensata s tovarnoi neftyu (rezultaty modelirovaniya)”, Ekspozitsiya Neft Gaz, 2012, no. 4, 18–20  elib
    9. Khasanov I.Yu., Shefer A.G., Ilyasov U.R., Mugafarov M.F., Mukhametshin S.M., “K voprosu smesheniya uglevodorodnogo kondensata s tovarnoi neftyu (postanovka zadachi)”, Ekspozitsiya Neft Gaz, 2012, no. 3, 35–37  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:823
    Full-text PDF :444
    References:77
    First page:18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025